您当前所在位置: 首页 > 学者

王文洽

  • 16浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 83下载

  • 0评论

  • 引用

期刊论文

A CLASS OF AL TERNATING GROUP METHOD OF BURGERS’EQUATION X

王文洽

Allied Mathematics and Mechanics, 2004, 25 (2): 236-444,-0001,():

URL:

摘要/描述

Some new Saul'yev type asymmetric difference schemes for Burgers'equation is given, by the use of the schemes, a kind of alternating group four points method for solving nonlinear Burgers'equation is constructed here. The basic idea of the method is that the grid points on the same time level is divided into a number of groups, the difference equations of each group can be solved independently, hence the method with intrinsic parallelism can be used directly on parallel computer. The method is unconditionally stable by analysis of linearization procedure. The numerical experiments show that the method has good stability and accuracy.

版权说明:以下全部内容由王文洽上传于   2009年03月06日 17时02分48秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果